RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 58, Number 5  


Dual automorphism-invariant modules over perfect rings
A. N. Abyzov, T. C. Quynh, D. D. Tai
959
On the dynamics of stationary shift processes with Cantor structure
N. S. Arkashov, V. A. Seleznev
972
Virtual link groups
V. G. Bardakov, Yu. A. Mikhalchishina, M. V. Neshchadim
989
Peculiarities of the numerical realization of unsaturated quadrature formulas on a finite interval
V. N. Belykh
1004
Lie algebras induced by a nonzero field derivation
A. G. Gein
1015
Conditional terms in semantic programming
S. S. Goncharov
1026
Universal geometrical equivalence of the algebraic structures of common signature
E. Yu. Daniyarova, A. G. Myasnikov, V. N. Remeslennikov
1035
On the embedding of central extensions into permutation wreath products
A. V. Zavarnitsine
1051
Area formulas for classes of Hölder continuous mappings of Carnot groups
M. B. Karmanova
1056
Knotoids and knots in the thickened torus
Ph. G. Korablev, Ya. K. May
1080
On systems of linear functional equations of the second kind in $L_2$
V. B. Korotkov
1091
Characterization of simple symplectic groups of degree $4$ over locally finite fields of characteristic $2$ in the class of periodic groups
D. V. Lytkina, V. D. Mazurov
1098
Weak solvability of the generalized Voigt viscoelasticity model
V. P. Orlov, D. A. Rode, M. A. Pliev
1110
Nontransitive temporal multiagent logic, information and knowledge, deciding algorithms
V. V. Rybakov
1128
On sharply $2$-transitive groups with generalized finite elements
A. I. Sozutov, E. B. Durakov
1144
Variational field theory from the point of view of direct methods
M. A. Sychev
1150
$X$-decomposable finite groups for $X=\{1,m,m+1,m+2\}$
R. Chen, X. Guo, K. P. Shum
1159
Intermediately fully invariant subgroups of abelian groups
A. R. Chekhlov
1170
Some notes on the rank of a finite soluble group
L. Zhang, W. Guo, A. N. Skiba
1181
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021